MathSciNet Relay Station
MathSciNet bibliographic data
MR1034589 (91a:81043) 81Q10 (47B99)
Ichinose, Takashi Essential selfadjointness of the Weyl quantized relativistic Hamiltonian. Ann. Inst. H. Poincaré Phys. Théor. 51 (1989), no. 3, 265–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement